Inventiones mathematicae

, Volume 74, Issue 3, pp 419–435

Fixed point indices of iterated maps

Article
  • 151 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bourbaki, N.: Groupes et algèbres de Lie. Chap. II. Paris: Hermann 1972Google Scholar
  2. 2.
    Chow, S.-N., Mallet-Paret, J., Yorke, J.A.: A periodic orbit index which is a bifurcation invariant. IMPA proceedings on Geometric Dynamics. Lecture Notes in Mathematics, vol. 1007. Berlin-Heidelberg-New York: Springer 1983Google Scholar
  3. 3.
    Dieck, T., tom: Transformation groups and representation theory. Lecture Notes in Mathematics, vol. 766. Berlin-Heidelberg-New York: Springer 1979Google Scholar
  4. 4.
    Dold, A.: Lectures on algebraic topology. Berlin-Heidelberg-New York: Springer 1972Google Scholar
  5. 5.
    Dold, A.: The fixed point index of fibre-preserving maps. Invent. Math.25, 281–297 (1974)Google Scholar
  6. 6.
    Dold, A.: The fixed point transfer of fibre-preserving maps. Math. Z.148, 215–244 (1976)Google Scholar
  7. 7.
    Guillemin, V., Pollack, A.: Differential topology. Eaglewood Cliff NJ: Prentice Hall 1974Google Scholar
  8. 8.
    Knutson, D.: λ-rings and the representation theory of the symmetric group. Lecture Notes in Mathematics, vol. 308. Berlin-Heidelberg-New York: Springer 1973Google Scholar
  9. 9.
    Okonek, Ch.: Bemerkung zurK-Theorie äquivarianter Endomorphismen. Archiv d. Math.40, 132–138 (1983)Google Scholar
  10. 10.
    Polya, G.: Über Potenzreihen mit ganzzahligen Koeffizienten. Math. Ann.77, 497–513 (1916)Google Scholar
  11. 11.
    Shub, M., Sullivan, D.: A remark on the Lefshetz fixed point formula for differentiable maps. Topology13, 189–191 (1974)Google Scholar
  12. 12.
    Steinlein, H.: Ein Satz über den Leray-Schauderschen Abbildungsgrad. Math. Z.126, 176–208 (1972) (MR 47 # 5667)Google Scholar
  13. 13.
    Zabreîko, P.P., Krasnosel'skii, M.A.: Iterations of operators, and fixed points. Dokl. Akad. Nauk SSSR196, 1006–1009 (1971); Voviet Math. Dokl.12, 1006–1009 (1971)Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • A. Dold
    • 1
  1. 1.Mathematisches Institut der UniversitätHeidelbergFederal Republic of Germany

Personalised recommendations